Anomalies associated with hypodontia of the permanent lateral incisor and second premolar.

Symons A.L., Stritzel F. and Stamation J. (1993) Anomalies associated with hypodontia of the permanent lateral incisor and second premolar.. The Journal of clinical pediatric dentistry, 17 2: 109-111.

Author Symons A.L.
Stritzel F.
Stamation J.
Title Anomalies associated with hypodontia of the permanent lateral incisor and second premolar.
Journal name The Journal of clinical pediatric dentistry   Check publisher's open access policy
ISSN 1053-4628
Publication date 1993-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 17
Issue 2
Start page 109
End page 111
Total pages 3
Subject 2700 Medicine
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 81 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 15:57:13 EST by System User